# SDR TWAA9813604

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47728
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND IN AFT CARGO COMPT THE RT TIE DOWN TRACK, AFT OF CARGO DOOR, WITH CORROSION IN CHANNEL.  REPLACED RT TIE DOWN TRACK AFT OF DOOR PER SRM 51-01, PAGE 4.
